Slant submanifolds of an almost product Riemannian manifold

Articles > Article · 2006

Authors: Bayram ŞAHİN

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, Journal Indexed in SCI Expanded, International, 2006, vol 43, pp 717-732

DOI: 10.4134/jkms.2006.43.4.717

Summary

In this paper, we study both slant and semi-slant submanifolds of an almost product Riemannian manifold. We give characterization theorems for slant and semi-slant submanifolds and investigate special class of slant submanifolds which are product version of Kaehlerian slant submanifold. We also obtain integrability conditions for the distributions which are involved in the definition of a semi-slant submanifold. Finally, we prove a theorem on the geometry of leaves of distributions under a condition.

View details